Could whey protein cause heart palpitations?

  1. Registered User
    saosin80's Avatar
    Join Date
    Mar 2010
    Posts
    2
    Answers
    0

    Could whey protein cause heart palpitations?


    Hey everyone, so I decided to buy some whey protein to supplement my diet. I bought Isopure unflavored whey protein isolate. I have taken it a few times now and literally every time I've gotten heart palpitations shortly after finishing a shake. Is there a chance I'm allergic to whey perhaps? Has anyone else gotten heart palps from whey? The company claims there are no additives whatsoever in the protein so it must be the protein itself causing the reaction. I'm mostly likely just going to stop using it since my body must not like it. Sucks I spent a lot of money getting the 3lb. tub! I just wanted to see if I'm the only one. Lots of my friends use whey and they all think I'm a weirdo for having any reaction to it. Thanks for the input!

  2. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Answers
    0


    No.. Are you serious guy?
  3. Registered User
    saosin80's Avatar
    Join Date
    Mar 2010
    Posts
    2
    Answers
    0


    Yes, it's a serious question..
    •   
       

  4. Registered User
    Killerkanadia's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Mar 2010
    Posts
    2,861
    Answers
    0


    If you're not allergic to milk, you're not allergic to whey protein
  5. Registered User
    Xerxes's Avatar
    Stats
    6'0"  269 lbs.
    Join Date
    Jul 2010
    Posts
    262
    Answers
    0


    No. I am going to take a guess and say that your heart palpitations are not directly related to your consumption of whey. I am damn near 100% sure that any correlation between the two is a complete coincidence.

    If you continue having palpitations I would consult your doctor and take it from there.
  6. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Answers
    0


    Quote Originally Posted by Xerxes View Post
    No. I am going to take a guess and say that your heart palpitations are not directly related to your consumption of whey. I am damn near 100% sure that any correlation between the two is a complete coincidence.

    If you continue having palpitations I would consult your doctor and take it from there.
    ya, palpitations mean heart trouble. see your doc op and your heart checked up.
  7. Banned
    crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,431
    Answers
    0


    do you have low blood pressure? experience dizzyness upon standing? Get crazy heart palpultations after doing some sort of exercise or from anxiety?
  •   

      
     

Similar Forum Threads

  1. Heart Palpitations!!
    By jbray in forum Supplements
    Replies: 10
    Last Post: 01-13-2010, 11:17 AM
  2. Heart palpitations/tachycardia from T?
    By GimmeT in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 11-12-2009, 11:37 AM
  3. Heart Palpitations
    By rick055 in forum Male Anti-Aging Medicine
    Replies: 15
    Last Post: 11-08-2007, 03:18 PM
  4. Heart Palpitations on PP
    By mnickerson in forum Anabolics
    Replies: 16
    Last Post: 08-03-2006, 06:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in